Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Aug 9, 2012, 2:48 PM EDT for Crawford County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 2:48 PM EDT (18:48 UTC)
- Expired
- Aug 9, 2012, 3:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
County Crawford County, IN
The radar
The Louisville radar (KLVX), 46 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2387 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
352
WWUS83 KLMK 091848
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT THU AUG 9 2012
INC025-061-091915-
HARRISON IN-CRAWFORD IN-
248 PM EDT THU AUG 9 2012
...A SHORT LINE OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS WILL
SLOWLY MOVE SOUTHEAST ACROSS EASTERN CRAWFORD AND WESTERN HARRISON
COUNTIES...
AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SHORT LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10
MILES NORTHWEST OF CORYDON TO 7 MILES SOUTH OF ENGLISH...AND MOVING
SOUTHEAST AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
WYANDOTTE...
WHITE CLOUD AND DEUCHARS...
FREDONIA...
CAPE SANDY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3827 8652 3839 8622 3822 8611 3816 8629
3820 8635 3820 8637 3817 8638 3815 8632
3811 8642 3818 8646 3820 8646 3821 8648
TIME...MOT...LOC 1847Z 348DEG 12KT 3827 8628 3822 8643
$$
JSDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 9, 1:18 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 9, 1:18 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 118 PM EDT THU AUG 09 2012 ...Updated Aviation Discussion... .Forecast Update... Issued at 1107 AM EDT Thu Aug 9 2012 Regional observations reveal partly cloudy skies across much of southern Indiana and central Kentucky this morning. Clouds were encroaching on southern Indiana front he northwest and across far southern KY as a result of ongoing convective complexes north and south of our forecast area. Convection across northern TN and southern KY appears to be forced by mid-level perturbation moving through the western Ohio Valley based on water vapor and by upper air hand analysis. This convection is tapping into a fairly moist moisture with satellite derived PWATs pushing into the 1.75-1.85in range. Local LMK WRF solutions captured this convection quite well and slowly move it east-northeastward this afternoon into southern Kentucky. Elsewhere, a strong outflow boundary has been steadily pushing through the forecast area this morning. Based on latest reflectivity imagery that boundary has pushed through our Bluegrass region and is pushing down into the Lake Cumberland region. This feature will serve as a focus for convection this afternoon...primarily east of our forecast area where SPC mesoscale analysis has ample instability increasing. Despite the partly sunny skies this morning, we're have not warmed up as quickly as we did yesterday. Based on KILN and KBNA soundings, it appears that our convective temperature would generally be in the 87-89 degree range. Current thinking is that the mid-level wave approaching from the west may be enough of a forcing mechanism to get convection going despite not reaching convective temperatures quickly. LMK ARW-WRF suggests this as it develops scattered convection across the region this afternoon. Hard to pinpoint which areas would see the best coverage, but it appears that areas generally along and east of I-65 would be most favored given increasing instability and heating going on across that area. Given forecast proximity soundings, convective mode would likely be pulse severe with damaging winds, torrential rains, and frequent lightning as the main threats. Current highs in the upper 80s to around 90 still look good at this point...but will continue to monitor. More organized convection looks increasingly likely late this afternoon and evening as strong cold front pushes in from the west and northwest. We are currently evaluating new forecast datasets and will be addressing those issues in an upcoming discussion by mid-afternoon. && .Short Term (Today thru Friday)... Issued at 315 AM EDT Thu Aug 9 2012 Well...the short term fcst has 3 main components. 1) Aftn/Eve convection chances in warm sector; 2) Overnight line of storms forming with short wave and front; 3) Very unseasonably cool temps on Friday with upper low. But 1st...for the near short term llvl jet firing up storms along front along I 70 and strong outflow boundary very evident over S central IL moving SEWD. For now, watching radar trends...my intention is to keep low chc pops for the Srn IN counties and not much south of the OH river. The HRR is initializing the best at the moment. High level cloudiness from IL/MO convection should inhibit alot of morning convection despite a moderately unstable environment denoted on SPC mesoanalysis page and MSAS. Most of the models are not initializing well with convection in IL/IN, with the NAM doing the best on the potent short wave over Nrn MN. will keep highest POPS over S IN this am. Planning on keeping most of the morning dry south of the bluegrass parkway, with increasing chances of convection during the afternoon to early evening hours. Cut POPS just a tad, albeit still in the mid chc category. Temps are problematic with antecedent cloud cover and convection this afternoon. Made some small tweaks to the Highs with around 90 the best # to use for now. Soundings are quite unstable this afternoon with PWATs over 1.5 inches and generally light mid level winds. Storms will contain heavy rain and some strong wind gusts. Models in better agreement for tonight with a line or broken line of storms moving through CWA from 04z NW to 12Z SE. Wind fields are forecast to be 1 to 2 standard deviation above normal over the Buckeye state, which supports the SPC Day 1 forecast of the 30% wind probabilities over Ern In/OH. Strong synoptic scale ascent associated with high H5 height falls (for August is remarkable) will be sufficient to sustained organized convection. I increased POPS to categorical north of the OH river and likely south of the river as the lines pushes thru. With LIs in the -3 to -6 range and CAPES around 2000 J/KG and a mid level dry punch we anticipate some warnings between 04-10z across CWA, but clearly the better chances for SVR are N and NE especially in OH. Model soundings showing mid level dry punch which will help bring some winds down to the surface. The short wave will help push strong cold front through the OH Valley and bring some cP (for August, unreal). Lows Thursday night will be mild once again with lower-mid 60s in the northwest with mid-upper 60s in the central/southeast. On Friday plan to keep the 70s theme, quite a change from the torrid summer we have endured. .Long Term (Friday Night through Wednesday)... Issued at 315 AM EDT Thu Aug 9 2012 ...Mostly Sunny, Dry, and Cool Weekend Ahead... Friday night will bring departing stratocu along and west of I-65 as vertically stacked system wobbles northeast over the eastern Great Lakes and surface high pressure builds in from the west. The low clouds will likely hang in the east through day break on Saturday before quickly clearing. Continued to use a blend of raw model data for temperature and dew points through the weekend which will yield dew points in the low and mid 50s. With nearly calm winds and clearing skies, good radiational cooling will help the mercury drop into the mid and upper 50s to around 60 each night. Highs on Saturday will only top out in the upper 70s to around 80. By Sunday, a few more upper level clouds will start to stream in from the west but skies are expected to stay mostly sunny. High temperatures will recover slightly to the lower 80s. Highs will be around 10 degrees cooler than normal on Saturday and around 5 degrees cooler than normal on Sunday. Will continue to keep next week dry as a shallow northwest mid level flow pattern sets up over the Ohio Valley. There will likely be a weak shortwave passing overhead sometime between the Monday night and Tuesday night time frame, but will continue to keep the forecast dry as medium range models disagree on the timing, placement, and available deep moisture, if any, for this feature. Temperatures will continue to moderate Monday through Wednesday, with highs in the mid 80s early giving way to the upper 80s to around 90 by Wednesday. Lows will also moderate to the mid and upper 60s each night. && .Aviation (18Z TAF issuance)... Issued at 117 PM EDT Thu Aug 9 2012 Approaching mid-level wave combined with surface heating has led to the development of scattered convection in the I-65 corridor of central Kentucky. Activity appears to be developing along a residual northward moving outflow boundary. Expect scattered convection to continue developing across the region this afternoon. Initially, best coverage will be across north-central Kentucky, but as the area approaches the convective temperature, we should see convection gradually fill in. In general, VFR conditions are very likely outside any thunderstorms. If a storm impacts a terminal, a reduction in cigs and visibilities down to possibly tempo IFR will be possible. More organized convection is forecast to occur later this afternoon and evening as a secondary mid-level wave and associated surface cold front push through the region. These storms may pack a punch as they move through with torrential rainfall, gusty winds, and frequent lightning. Timing from the previous forecast still looks rather good with KBWG being impacted from 10/06-11Z, KSDF from 10/04-08Z and KLEX from about 10/08-12Z. Latest model progs show low-level moisture remaining in the region toward dawn with MVFR visibilities and near IFR/MVFR cigs. Low clouds will likely persist through the morning hours on Friday with improvement likely holding off until after 10/18Z. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........MJ Short Term.......JDG Long Term........BJS Aviation.........MJ
Hazardous weather outlook, Aug 9, 11:25 AM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1125 AM EDT THU AUG 9 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-101830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1125 AM EDT THU AUG 9 2012 /1025 AM CDT THU AUG 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OUTLOOK AREA THIS AFTERNOON. THESE STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS...GUSTY WINDS...SMALL HAIL AND CLOUD TO GROUND LIGHTNING. AS A STRONG COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST TONIGHT...ANOTHER ROUND OF MORE ORGANIZED THUNDERSTORMS IS EXPECTED. THESE THUNDERSTORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AS THE MAIN SEVERE WEATHER THREAT. IN ADDITION...TORRENTIAL RAINFALL AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. AT THIS TIME...THE HIGHEST RISK OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED BETWEEN THE HOURS OF 8PM THROUGH 4 AM EASTERN TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND ESPECIALLY TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). JDG/BJS/MJ
In the hours before
Special weather statement, Aug 9, 11:13 AM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1113 AM EDT THU AUG 9 2012
KYC003-009-171-213-091555-
MONROE KY-SIMPSON KY-ALLEN KY-BARREN KY-
1013 AM CDT THU AUG 9 2012
...A GUST FRONT ASSOCIATED WITH STORMS IN TENNESSEE WILL MOVE
NORTHEAST ACROSS EASTERN SIMPSON...MONROE...AND ALLEN COUNTIES
THROUGH 1030 AM CDT...
AT 1006 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS JUST SOUTHWEST OF ALLEN COUNTY. THESE STORMS
HAVE INITIATED A GUST FRONT THAT WILL BRING WINDS UP TO 40 MPH TO
EASTERN SIMPSON...ALLEN...AND EVENTUALLY MONROE COUNTIES. AREAS
ALONG THE TENNESSEE BORDER WILL EXPERIENCE THE STRONGEST WINDS.
* THESE STORMS WILL ALSO IMPACT...
FRANKLIN...
SCOTTSVILLE...
MCELROY FORD AND MOUNT AERIAL...
POPE AND BUTLERSVILLE...
WEST FORK AND HALFWAY...
HALIFAX AND RALEY FORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT THIS GUST FRONT WILL PRECEDE ANY RAINFALL.
&&
LAT...LON 3665 8636 3664 8653 3672 8663 3678 8639
3689 8623 3663 8560 3661 8562
TIME...MOT...LOC 1508Z 231DEG 34KT 3667 8642 3636 8603
JSDSpecial weather statement, Aug 9, 1:05 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 105 PM EDT THU AUG 9 2012 KYC027-085-093-091735- BRECKINRIDGE KY-GRAYSON KY-HARDIN KY- 105 PM EDT THU AUG 9 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS IN WESTERN HARDIN COUNTY... AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF LEITCHFIELD...AND MOVING EAST SOUTHEAST AT 15 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... SAINT PAUL... WEST CLIFTY... BIG CLIFTY... SUMMIT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BRIEF VERY HEAVY RAIN IS EXPECTED. PONDING OF WATER WILL DEVELOP ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3764 8592 3746 8604 3759 8637 3773 8626 TIME...MOT...LOC 1704Z 294DEG 12KT 3761 8619 JSD
Special weather statement, Aug 9, 2:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT THU AUG 9 2012
INC025-061-091915-
HARRISON IN-CRAWFORD IN-
248 PM EDT THU AUG 9 2012
...A SHORT LINE OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS WILL
SLOWLY MOVE SOUTHEAST ACROSS EASTERN CRAWFORD AND WESTERN HARRISON
COUNTIES...
AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SHORT LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10
MILES NORTHWEST OF CORYDON TO 7 MILES SOUTH OF ENGLISH...AND MOVING
SOUTHEAST AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
WYANDOTTE...
WHITE CLOUD AND DEUCHARS...
FREDONIA...
CAPE SANDY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3827 8652 3839 8622 3822 8611 3816 8629
3820 8635 3820 8637 3817 8638 3815 8632
3811 8642 3818 8646 3820 8646 3821 8648
TIME...MOT...LOC 1847Z 348DEG 12KT 3827 8628 3822 8643
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 11:13 AM EDT | Special Weather Statement | LMK | Allen | 42 min |
| Aug 9, 1:05 PM EDT | Special Weather Statement | LMK | Hardin | 30 min |
| Aug 9, 3:32 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 33 min |
| Aug 9, 3:35 PM EDT | Areal Flood Advisory | LMK | Lincoln | 2 hr |
| Aug 9, 3:35 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine | 28 min |
| Aug 9, 3:38 PM EDT | Flash Flood Warning | LMK | Madison | 85 min |
| Aug 9, 3:55 PM EDT | Areal Flood Advisory | LMK | Fayette, Jessamine | 3 hr |
| Aug 9, 4:06 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine, Woodford | 44 min |
| Aug 9, 4:15 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Woodford | 30 min |
| Aug 9, 4:34 PM EDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas, Scott | 46 min |
| Aug 9, 4:50 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 45 min |
| Aug 9, 5:04 PM EDT | Special Weather Statement | LMK | Henry | 46 min |
| Aug 9, 5:23 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 22 min |
| Aug 9, 5:25 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 40 min |
| Aug 9, 5:30 PM EDT | Special Weather Statement | LMK | Harrison | 45 min |
| Aug 9, 5:46 PM EDT | Special Weather Statement | LMK | Harrison | 44 min |
| Aug 9, 6:07 PM EDT | Special Weather Statement | LMK | Franklin | 43 min |
| Aug 9, 6:11 PM EDT | Special Weather Statement | LMK | Bourbon, Scott | 44 min |
| Aug 9, 6:17 PM EDT | Special Weather Statement | LMK | Harrison | 43 min |
| Aug 9, 3:00 PM EDT | Special Weather Statement | LMK | Orange, Washington | 30 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 27 min |
| Aug 9, 3:30 PM EDT | Special Weather Statement | LMK | Orange, Scott, Washington | 45 min |
| Aug 9, 3:43 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 32 min |
| Aug 9, 3:47 PM EDT | Areal Flood Advisory | LMK | Orange | 118 min |
| Aug 9, 3:58 PM EDT | Areal Flood Advisory | LMK | Crawford, Harrison | 2 hr |
| Aug 9, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Scott | 32 min |
| Aug 9, 4:04 PM EDT | Special Weather Statement | LMK | Crawford | 31 min |
| Aug 9, 4:33 PM EDT | Flash Flood Warning | LMK | Crawford, Orange | 2 hr |
| Aug 9, 5:54 PM EDT | Special Weather Statement | LMK | Dubois | 31 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.